# SDR 96ZZZX4342

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT12A8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock
- Part number: 536211
- Condition: Missing
- Location: 4th Stage Disk
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL-TO-METAL CONTACT, BIND, BLADE RUB.  INVESTIGATION FINDINGS:  AN INDUCTION TEST RUN COULD NOT BE ACCOMPLISHED DUE TO RUBBING CONDITION. THE ENGINE AND COMRPESSOR ASSEMBLY WERE DISASSEMBLED TO IDENTIFY CAUSE OF DISCREPANCY.   INVESTIGATION REVELAED THAT P/N 536204, FOURTH STAGE COMPRESSOR BLADE, WAS FOUND LOOSE IN THE BLADE SLOT OF THE FOURTH STAGE DISK.  THE BLADE HAD MOVED AFT MAKING CONTACT WITH THE INNER SEAL AREA OF THE FOURTH STAGE COMPRESSOR STATOR, P/N 542274.  P/N 536211, BLADE LOCK, COULD NOT BE FOUND AND SUSPECT IT MAY HAVE FAILED AND LEFT THE ENGINE ALLOWING THE BLADE TO WORK LOOSE.  NO OBVIOUS DAMAGE FROM THE LOCK WAS NOTED.
